Chat Now!   Member Gallery    Anxiety Zone Wire    Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Lexapro and water retention  (Read 40 times)

0 Members and 1 Guest are viewing this topic.

Offline Snoopy10

  • Jr. Member
  • **
  • Posts: 94
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Lexapro and water retention
« on: June 25, 2014, 12:01:31 PM »
Has anyone experienced water retention with Lexapro?  I have been having a MAJOR problem with water retention (especially if I don't eat like an angel, fly, or if I drink alcohol or too much coffee).  I have also gained weight since taking antidepressants but I think that is due to the fact that I don't obsesses over my weight anymore.  I'd like to lose it but more importantly, I would love to address the water retention because that just makes me feel fatter and my face looks like a balloon.  I spoke to a doctor about it and he said to stay away from salty foods and alcohol (I try) but it keeps getting worse and worse.  I just increased to 15mg, that was like living in the Sahara dessert (I felt like water went in but it never absorbed into my system and I just retained it - my dry mouth was horrible), and now I am weaning down to 5mg to see if that can get me to a better side effect/benefit profile.

I would love to know that this is the reason because if its not, I have a long list of other disorders I could have from surfing the Internet - gotta love health anxiety :-) luckily I don't have all the symptoms of something like thyroid disorder so I am pretty sure its the meds.

Has anyone else experienced this?  Insights, have you heard this reported?
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3765
  • Country: au
  • Rec's: 86
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Lexapro and water retention
« Reply #1 on: June 25, 2014, 06:01:28 PM »
Has anyone experienced water retention with Lexapro?

This is one I haven't come across before, but with antidepressants anything is possible so it could be the Lexapro.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
9 Replies
43807 Views
Last post June 30, 2011, 12:50:32 AM
by Applewine
2 Replies
1151 Views
Last post July 11, 2010, 08:50:52 AM
by hkov
4 Replies
736 Views
Last post August 27, 2010, 03:47:04 PM
by AYKM
59 Replies
7742 Views
Last post June 12, 2012, 12:17:55 AM
by insights
1 Replies
426 Views
Last post July 05, 2013, 09:39:12 PM
by insights
5 Replies
151 Views
Last post June 26, 2014, 07:40:33 PM
by 59Ballons